# SDR R61A201407060852

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 26,510 hours, 19,801 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1548162
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

CREW SELECTED FLAPS 3 AND RECEIVED A FLAPS FAIL MESSAGE.  CREW DISCONTINUED APPROACH TO RUN THE QRH WITH NO SUCCESS.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE RT OTBD FLAP ACTUATOR TRIPPED.  TRIED TO RESET IT BUT THE SPRING WAS WORN OUT.  MAINTENANCE CLEARED INHIBITS AND PLACED ACTUATOR ON DMI IAW AMM.  ACFT IS GOOD FOR SERVICE.
